Uniflu Plus Tablets with Vitamin C - 12/24 Pack

★★★★★ 4.3 102 Bewertungen

€6.80
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.internetslayers.com
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€6.80
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 07.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.internetslayers.com
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 242874725 Erscheinungsdatum 2026/07/20 Listenpreis €6.80 Modellnummer 242874725
Kategorie

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of one packet per order.

Always read the patient information leaflet.

Uniflu Plus is the most complete cold and flu treatment thats has powerful pain relief and can stop even the most persistent coughs.

Uniflu is a powerful 2-tablet treatment for the relief of the symptoms of colds & flu

  • nasal and sinus congestion
  • headache
  • fever
  • aching limbs
  • coughing
  • runny nose

Product Size: Pack of 12 or 24

How to Use

Adults and Children over 12 years:

Take one tablet every six hours. This product is intended for short term use only and should not be taken for more then three days at a time.

Warnings
  • Not to be given to children under 12 years of age unless directed by a doctor
  • Keep out of the reach of children
  • Do not take with any other paracetamol-containing products or flu, cold or decongestant products
  • Not suitable if you are pregnant or breast-feeding
  • Avoid alcoholic drink
  • Avoid if you are taking blood pressure medication
Side Effects
  • May cause drowsiness. If affected, do not drive or operate machinery
  • Dry mouth
Ingredients

Contains:

Each Uniflu tablet contains:

Caffeine 30 mg

Diphenhydramine hydrochloride. 15 mg

Paracetamol 500 mg

Phenylephrine hydrochloride 10 mg

Vitamin C 300 mg

Codeine Phosphate 10mg


Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.3 von 5
★★★★★
102 Bewertungen | 42 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
80% (82)
4 Sterne
6% (6)
3 Sterne
3% (3)
2 Sterne
1% (1)
1 Stern
10% (10)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.